# SDR DALA2023110309057

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION LOWER SILL LOCATED BETWEEN FR66 AND STR23R AFT GALLEY AREA. CORRECTIVE ATION: REPLACED LOWER SILL LOC. BETWEEN FR 66 TO FR 68 AND STR 23R AFT GALLEY AREA AS PER A319 SRM 51-42-11. (0046925)
